# SDR 2000ZZZX221

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2296Y
- Make and model: Wsk M-18A
- Aircraft serial: 1201827
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: B36634
- Condition: Cracked
- Location: Propeller
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE INSPECTION, CRACKED COUNTERWEIGHT.
